# SDR SWIA2016122242956

- Difficulty date: November 28, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 33,860 hours, 20,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL SKIN UNDER TCAS OMNIDIRECTIONAL ANTENNA BETWEEN BS 295 - 310 COMMON TO STRINGER 27.  COMPLIED WITH REO ALL STEPS OF PERMANENT REPAIR.
